advertisement
Question
Posted by: Es | 2010/03/10

Adco Zolpidem

I have been on Adco Zolpidem for about 10 years and feel it is time to get off it - bit worried because I dont sleep well. Was told to take Melatonin and Niacin with the Adco Zolpidem and slowly reduce the dose of Adco Zolpidem - I take Ativan during the day for anxiety - took the Melatonin last night and have woken up with a headache - is it possible to go off the Adco Zolpidem by just reducing the dosage over a period of time without taking something like Melatonin or Niacin - and I definitely dont want to replace one sleeping tab with just another

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Es
Yes you can gradually reduce the dosage without taking Melatonin or Niacin. But take it slowly. If you sleep badly, consider taking Tryptanol antidepressant in the evenings - it will make you sleepy but also correct your abnormal sleeping cycle eventually - discuss with your doctor.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/10

Hallo Es
Yes you can gradually reduce the dosage without taking Melatonin or Niacin. But take it slowly. If you sleep badly, consider taking Tryptanol antidepressant in the evenings - it will make you sleepy but also correct your abnormal sleeping cycle eventually - discuss with your doctor.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement